# SDR NWAA082899928

- Difficulty date: June 20, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 79,162 hours, 80,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE SLIDE FOR THE TAIL CONE EMERGENCY EXIT HATCH FAILED TO INFLATE COMPLETELY DURING DEPLOYMENT CHECK FOLLOWING SLIDE REPLACEMENT AFTER AN ODI EVENT.  THE ATTEMPT TO INFLATE THE SLIDE WAS AN ENGINEERING DECISION AS PART OF THE ON-GOING ODI EVENT INVESTIGATION.  THE SLIDE WAS "SERVICEABLE OUT OF STOCK" AND HAD JUST BEEN INSTALLED ON THE AIRCRAFT TO REPLACE THE ORIGINAL SLIDE WHICH CAUSED THE ODI EVENT.  (A)
